MathSciNet Relay Station
MathSciNet bibliographic data
MR1109187 81R05 (22E70 33C80)
Ginocchio, Joseph N. A new identity for some six-$j$ symbols. J. Math. Phys. 32 (1991), no. 6, 1430–1432.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement